Found: 9 resources


Narrow your search

Resource type

article (9)


Language

English (6)

Arabic and English (2)

Arabic (1)


Year
From To Submit

2020 (3)

2019 (3)

2017 (1)

2016 (2)

Listing 1 - 9 of 9
Sort by

Bayesian Lasso Tobit regression

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2019, Volume 11, Issue 2, Pages Stat Page 1-13

Bayesian Adaptive Bridge Regression for Ordinal Models with an Application

Iraqi Journal of Science, 2020, Volume , Issue (Special Issue) The First Conference of Mathematics - 2020, Pages 170 -178

Bayesian adaptive Lasso Tobit regression

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2019, Volume 11, Issue 1, Pages Stat Page 1-10

A New Bayesian Group Bridge to Solve the Tobit Model

Iraqi Journal of Science, 2020, Volume , Issue (Special Issue) The First Conference of Mathematics - 2020, Pages 215 -222

Listing 1 - 9 of 9
Sort by